English  |  正體中文  |  简体中文  |  Items with full text/Total items : 60917/93528 (65%)
Visitors : 1559322      Online Users : 9
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/41468

    Title: On higher order eigenvalues of the spherical laplacian operator
    Authors: 謝忠村;Shieh, Chung-tsun
    Contributors: 淡江大學數學學系
    Keywords: Laplacian operator;Eigenvalues;Eigenfunctions
    Date: 2005-09
    Issue Date: 2010-01-28 07:38:51 (UTC+8)
    Publisher: Mathematical Society of the Republic of China
    Abstract: In this paper, we use the boundary measurements of normalized eigenfunctions to estimate the variation of the corresponding eigenvalues. With this form, we can show that some eigenvalues, as functions of domain, possess monotonicity as the domain varies according some constraints.
    Relation: Taiwanese Journal of Mathematics 9(3), pp.521-530
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    On higher order eigenvalues of the spherical laplacian operator_全文.pdf75KbAdobe PDF113View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback